zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Boundedness and periodicity of solutions of a certain system of third- order non-linear differential equations. (English) Zbl 0148.06701

Full Text: DOI
[1] V. A. Pliss,Dokl. Akad, Nauk SSR,139 (1961), pp. 302--304 (in Russian); translated asSov. Maht. Dokl., 2 (1961), pp. 930--932.
[2] J. O. C. Ezeilo,Proc. Camb. Philos. Soc.,59 (1963), pp. 111--116. · doi:10.1017/S030500410000205X
[3] ---- ----,J. Lond. Math. Soc., 38 (1963), pp. 11--16. · Zbl 0116.06902 · doi:10.1112/jlms/s1-38.1.11
[4] ---- ----,Proc. Camb. Philos. Soc., 56 (1960), pp. 381--389. · doi:10.1017/S0305004100034678
[5] ---- ----,Ann. Mat. Pura Appl., IV, Vol. LXVI, 1964, pp. 233--250.
[6] ---- ----,Proc. Lond. Math. Soc., (3)9 (1959), pp. 74--114. · Zbl 0092.30502 · doi:10.1112/plms/s3-9.1.74
[7] V. A. Tabueva,Prikl. Mat. Meh.,25 No5 (1961), pp. 961--962 (in Russian); translated asJ. Appl. Math. Mech., 25 (1961), pp. 1445--1448.
[8] E. A. Barbasin,Prikl. Mat. Meh.,16 (1952), pp. 629--632 (in Russian).
[9] S. Perlis,Theory of Matrices. (Addison-Wesley Publishing Coy. INC. Third printing - July 1958). · Zbl 0046.24102
[10] G. E. H. Reuter,Notes on the existence of periodic solutions of certain differential equations (unpublished).
[11] J. Cronin,Fixed points and topological degree in nonlinear analysis, American Mathematical Society, 1963, p. 133. · Zbl 0117.34803
[12] H. Schaefer,Math. Ann.,129 (1955), pp. 415--416. · Zbl 0064.35703 · doi:10.1007/BF01362380
[13] J. Leray andJ. Schauder,Ann. Sci. E’ norm. sup., (Paris)51 (1934), pp. 45--78.